Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 121, NWS Memphis, TN

April 3, 20176 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 3, 2017, 2:06 PM CDT for 6 counties in Tennessee. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2017, 2:06 PM CDT (19:06 UTC)
Expired
Apr 3, 2017, 2:45 PM CDT
In force
39 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crockett County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Haywood County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 56 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 7.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

137 
WUUS54 KMEG 031906
SVRMEG
TNC033-047-053-069-075-113-031945-
/O.NEW.KMEG.SV.W.0121.170403T1906Z-170403T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
206 PM CDT MON APR 3 2017

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Crockett County in western Tennessee...
  South central Gibson County in western Tennessee...
  Northeastern Fayette County in western Tennessee...
  Northwestern Hardeman County in western Tennessee...
  Haywood County in western Tennessee...
  Madison County in western Tennessee...

* Until 245 PM CDT

* At 205 PM CDT, a severe thunderstorm was located near Dancyville,
  or 13 miles southwest of Brownsville, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Jackson, Brownsville, Humboldt, Fairview, Bells, Three Way,
  Hillville, Bemis, Holly Grove, Adair, Dancyville, Mercer, Carroll,
  Gadsden, Stanton, Gibson, Neely, Yum Yum, Huntersville and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3530 8949 3540 8949 3540 8947 3553 8947
      3587 8884 3552 8868
TIME...MOT...LOC 1905Z 240DEG 42KT 3543 8940 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
982 
WWUS54 KMEG 031928
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
228 PM CDT MON APR 3 2017

TNC047-069-031938-
/O.CAN.KMEG.SV.W.0121.000000T0000Z-170403T1945Z/
Fayette TN-Hardeman TN-
228 PM CDT MON APR 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE AND
NORTHWESTERN HARDEMAN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3543 8903 3543 8924 3544 8930 3552 8928
      3562 8930 3587 8884 3552 8868
TIME...MOT...LOC 1928Z 238DEG 35KT 3554 8917 

$$

TNC033-053-075-113-031945-
/O.CON.KMEG.SV.W.0121.000000T0000Z-170403T1945Z/
Crockett TN-Gibson TN-Haywood TN-Madison TN-
228 PM CDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHEASTERN CROCKETT...SOUTH CENTRAL GIBSON...SOUTHEASTERN
HAYWOOD AND MADISON COUNTIES...

At 228 PM CDT, a severe thunderstorm was located near Brownsville,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Jackson, Brownsville, Humboldt, Fairview, Bells, Three Way, Bemis,
Holly Grove, Adair, Hillville, Mercer, Carroll, Gadsden, Gibson,
Neely, Allens, Huntersville, Hickory Point, Westover and Madison
Hall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3543 8903 3543 8924 3544 8930 3552 8928
      3562 8930 3587 8884 3552 8868
TIME...MOT...LOC 1928Z 238DEG 35KT 3554 8917 

HAIL...<.75IN
WIND...60MPH
 
$$
326 
WWUS54 KMEG 031939
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
239 PM CDT MON APR 3 2017

TNC033-053-075-113-031949-
/O.EXP.KMEG.SV.W.0121.000000T0000Z-170403T1945Z/
Crockett TN-Gibson TN-Haywood TN-Madison TN-
239 PM CDT MON APR 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CROCKETT...SOUTH
CENTRAL GIBSON...SOUTHEASTERN HAYWOOD AND MADISON COUNTIES WILL
EXPIRE AT 245 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3543 8903 3543 8924 3544 8930 3552 8928
      3562 8930 3587 8884 3552 8868
TIME...MOT...LOC 1939Z 240DEG 42KT 3560 8904 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:49 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 3, 11:49 AM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1149 AM CDT Mon Apr 3 2017

.DISCUSSION... /issued 405 AM CDT Mon Apr 3 2017/

A few severe thunderstorms moved into north MS during the early
evening hours, eventually transitioning to a stratiform rain event
with a few embedded thunderstorms during the overnight hours.
Within this area of stratiform rain, a phenomenon known as a wake
low developed Sunday evening. These wake lows occasionally form in
areas of stratiform precipitation where evaporative cooling fails
to balance adiabatic warming associated with mesoscale
subsidence, resulting in low pressure at the surface. The gradient
between the wake low and the meso high associated with the
thunderstorm cold pool is what causes the strong winds. With the
convection weakening over the Mid-South, this pressure gradient
has relaxed sufficiently to allow the Wind Advisory to be
cancelled. Though winds will be gusty at times overnight, wind
speeds will generally remain below advisory criteria.

The existing area of stratiform precipitation will continue to
move off to the east this morning, leaving a more stable
environment in its wake. The upper-level trough remains to our
west this morning and will make its way northeast across the
region later today. As the cold core of this upper low traverses
the area, mid-level lapse rates will steepen, enhancing
instability as temperatures warm throughout the day. Scattered
showers and thunderstorms are expected to develop again by
mid/late morning. Model data indicates modest deep-layer shear
this afternoon, suggesting that a few updrafts could organize into
strong to potentially severe thunderstorms. That said, this
potential is relatively low and is covered nicely by the marginal
risk issued by the SPC. South-southwest winds will be a bit gusty
today at 15-25 mph.

Rain chances come to an end this evening as the upper low departs.
Subsident, drier air will settle over the area late tonight and
Tuesday, providing warm and dry weather across the Mid-South.
Temperatures are expected to warm into the mid 70s to lower 80s
with south winds of 5-10 mph. The next shortwave trough will
begin to affect the area Tuesday night into Wednesday.
Thunderstorms associated with the main wave are expected to move
east into northeast AR and the Bootheel by midnight. Farther
south, isolated showers and thunderstorms are anticipated in the
warm sector of the approaching cyclone.

The main forcing with this trough stays to the north and the
attendant cold front is progged to make an early arrival in the
Mid-South Wednesday morning. There is a bit of a cap early in the
day when frontal convergence is most favorable for convective
development but by the time the cap weakens, winds have veered
from the west and drier, cooler air begins to advect into the
region. This will keep PoPs limited to 20-30% for Wednesday and
Wednesday night. Temperatures were lowered a bit to account for
the earlier fropa, with highs ranging from the mid 60s in
northeast AR to the low/mid 70s along the Tennessee River Valley.

Low PoPs were continued on Thursday as moisture wraps around the
backside of the deepening east CONUS trough, but were trimmed
back in coverage, primarily focused on west TN. Dewpoints are
forecast to be in the 30s by Thursday afternoon suggesting much of
this precipitation could evaporate before reaching the ground.
Temperatures will be a bit cooler, with afternoon highs in the mid
50s to lower 60s. Temperatures are forecast to fall into the
low/mid 40s across most of the area Thursday night, but lingering
cloud cover should preclude frost formation.

Dry weather is anticipated across the Mid-South Friday through
Sunday. Afternoon temperatures will again be in the low/mid 60s
for much of the area on Friday, but should warm into the 70s over
the weekend. Overnight lows will be on the cool side. Expect lows
in the upper 30s and lower 40s for the most part, but some low-
lying areas and river valleys (mainly west TN and north MS) may
dip into the mid 30s, increasing the potential for a frost. We'll
continue to monitor these trends.

Johnson

&&

.AVIATION...

18Z TAF Set

Line of SHRAs, with thus far one embedded TSRA, is developing
just west of the MS River. This line is expected to develop into a
line of TSRAS as it pushes east into West Tennessee and North
Mississippi. Conditions will temporarily lower to MVFR with the
line of convection. Otherwise, VFR conditions are expected for
the remainder of the period. Gusty SW winds of 12-17 KTS sustained
with higher gusts up to 27 KTS will occur through 00Z.
Thereafter, speeds will gradually diminish to around 6 KTS.

KRM

&&

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Apr 3, 4:40 AM CDT, 9 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
440 AM CDT Mon Apr 3 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-041100-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
440 AM CDT Mon Apr 3 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is a marginal risk for severe thunderstorms across much of
the Mid-South today. If severe weather does develop, the main
hazards will be large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

In the hours before

Special weather statement, Apr 3, 8:06 AM CDT, 6 hours before
Special Weather Statement
National Weather Service Memphis TN
806 AM CDT MON APR 3 2017

MSZ004>006-009-014-016-017-023-024-031400-
Itawamba MS-Tishomingo MS-Tippah MS-Union MS-Monroe MS-Lee MS-
Alcorn MS-Prentiss MS-Chickasaw MS-
806 AM CDT MON APR 3 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 900 AM CDT
FOR...

Itawamba County in northeastern Mississippi...
Southern Tishomingo County in northeastern Mississippi...
Southeastern Tippah County in northeastern Mississippi...
Northeastern Union County in northeastern Mississippi...
Monroe County in northeastern Mississippi...
Lee County in northeastern Mississippi...
Southeastern Alcorn County in northeastern Mississippi...
Prentiss County in northeastern Mississippi...
Northeastern Chickasaw County in northeastern Mississippi...

At 805 AM CDT...a wake low is beginning to develop over Northeast
Mississippi. The wake low will be capable producing winds at least
40 mph possibly as high as 50 mph.

People in Itawamba...southern Tishomingo...southeastern Tippah...
northeastern Union...Monroe...Lee...southeastern Alcorn...Prentiss
and northeastern Chickasaw Counties should monitor this storm
closely.

LAT...LON 3368 8872 3381 8872 3381 8875 3407 8879
      3478 8879 3475 8812 3375 8825 3375 8832
      3370 8835 3367 8844
TIME...MOT...LOC 1305Z 240DEG 49KT 3396 8861
Local storm report, Apr 3, 8:26 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
826 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     NON-TSTM WND DMG 4 E DOWNTOWN MEMPHIS    35.13N 89.98W
04/02/2017                   SHELBY             TN   BROADCAST MEDIA

            LARGE TREE FELL ON HOUSE AT 1657 EVELYN IN MIDTOWN
            MEMPHIS.

&&

MRM
Local storm report, Apr 3, 9:57 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
957 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     GLENDORA                33.83N 90.29W
04/02/2017                   TALLAHATCHIE       MS   EMERGENCY MNGR

            LARGE TREE DOWN ON HOUSE.ONE PERSON TRAPPED.TIME BASED
            OFF RADAR.

0815 PM     NON-TSTM WND DMG WALNUT RIDGE            36.07N 90.96W
04/02/2017                   LAWRENCE           AR   BROADCAST MEDIA

            NUMEROUS TREES DOWN AND POWER OUTAGES IN BOTH WALNUT
            RIDGE AND HOXIE.

0855 PM     NON-TSTM WND DMG JONESBORO               35.82N 90.69W
04/02/2017                   CRAIGHEAD          AR   BROADCAST MEDIA

            POWER LINES DOWN FROM WAKE LOW WINDS.

1035 PM     NON-TSTM WND DMG 4 E DOWNTOWN MEMPHIS    35.13N 89.98W
04/02/2017                   SHELBY             TN   BROADCAST MEDIA

            LARGE TREE FELL ON HOUSE AT 1657 EVELYN IN MIDTOWN
            MEMPHIS.

1115 PM     NON-TSTM WND DMG BIG SANDY               36.24N 88.08W
04/02/2017                   BENTON             TN   AMATEUR RADIO

            TREES DOWN AND BLOWN DEBRIS ALONG BIG SANDY ROAD OFF OF
            HWY. 641 NORTH.

1201 AM     NON-TSTM WND DMG HUNTINGDON              36.01N 88.41W
04/03/2017                   CARROLL            TN   BROADCAST MEDIA

            SEVERAL TREES DOWN, POWER LINES DOWN AND A METAL ROOF ON
            A SHED BLOWN OFF.

1205 AM     NON-TSTM WND DMG TRENTON                 35.97N 88.94W
04/03/2017                   GIBSON             TN   TRAINED SPOTTER

            REPORTS OF TREES DOWN ON POWER LINES IN THE TRENTON AREA.

1215 AM     NON-TSTM WND DMG 2 NNW BELLS             35.74N 89.10W
04/03/2017                   CROCKETT           TN   TRAINED SPOTTER

            A FEW DOWNED TREES NORTH OF BELLS NEAR HIGHWAY 412.

&&

MRM
Local storm report, Apr 3, 10:09 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1009 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     NON-TSTM WND DMG AMORY                   33.99N 88.48W
04/03/2017                   MONROE             MS   BROADCAST MEDIA

            LARGE TREE DOWN ON HOUSE NEAR HATLEY ROAD.

&&

MRM
Local storm report, Apr 3, 11:11 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1111 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     NON-TSTM WND DMG HENRY                   36.20N 88.41W
04/02/2017                   HENRY              TN   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN. POWER AND UTILITY POLES AND
            LINES DOWN. ALL THIS HAPPENED FROM THE TOWN OF HENRY
            NORTH INTO THE TOWN OF PARIS. WINDS ESTIMATED AT 50 MPH.

&&

MRM
Local storm report, Apr 3, 11:24 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1124 AM CDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     GLENDORA                33.83N 90.29W
04/02/2017                   TALLAHATCHIE       MS   EMERGENCY MNGR

            LARGE TREE DOWN ON HOUSE.ONE PERSON TRAPPED.TIME BASED
            OFF RADAR.

0815 PM     NON-TSTM WND DMG WALNUT RIDGE            36.07N 90.96W
04/02/2017                   LAWRENCE           AR   BROADCAST MEDIA

            NUMEROUS TREES DOWN AND POWER OUTAGES IN BOTH WALNUT
            RIDGE AND HOXIE.

0855 PM     NON-TSTM WND DMG JONESBORO               35.82N 90.69W
04/02/2017                   CRAIGHEAD          AR   BROADCAST MEDIA

            POWER LINES DOWN FROM WAKE LOW WINDS.

1035 PM     NON-TSTM WND DMG 4 E DOWNTOWN MEMPHIS    35.13N 89.98W
04/02/2017                   SHELBY             TN   BROADCAST MEDIA

            LARGE TREE FELL ON HOUSE AT 1657 EVELYN IN MIDTOWN
            MEMPHIS.

1115 PM     NON-TSTM WND DMG BIG SANDY               36.24N 88.08W
04/02/2017                   BENTON             TN   AMATEUR RADIO

            TREES DOWN AND BLOWN DEBRIS ALONG BIG SANDY ROAD OFF OF
            HWY. 641 NORTH.

1201 AM     NON-TSTM WND DMG HUNTINGDON              36.01N 88.41W
04/03/2017                   CARROLL            TN   BROADCAST MEDIA

            SEVERAL TREES DOWN, POWER LINES DOWN AND A METAL ROOF ON
            A SHED BLOWN OFF.

1205 AM     NON-TSTM WND DMG TRENTON                 35.97N 88.94W
04/03/2017                   GIBSON             TN   TRAINED SPOTTER

            REPORTS OF TREES DOWN ON POWER LINES IN THE TRENTON AREA.

1215 AM     NON-TSTM WND DMG 2 NNW BELLS             35.74N 89.10W
04/03/2017                   CROCKETT           TN   TRAINED SPOTTER

            A FEW DOWNED TREES NORTH OF BELLS NEAR HIGHWAY 412.

1218 AM     NON-TSTM WND DMG HENRY                   36.20N 88.41W
04/03/2017                   HENRY              TN   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN. POWER AND UTILITY POLES AND
            LINES DOWN. ALL THIS HAPPENED FROM THE TOWN OF HENRY
            NORTH INTO THE TOWN OF PARIS. WINDS ESTIMATED AT 50 MPH.

1230 AM     NON-TSTM WND DMG AMORY                   33.99N 88.48W
04/03/2017                   MONROE             MS   BROADCAST MEDIA

            LARGE TREE DOWN ON HOUSE NEAR HATLEY ROAD.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:39 PM CDTWind AdvisoryMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more7 hr
Apr 2, 8:44 PM CDTSpecial Weather StatementMEGDecatur, Hardin, Henderson46 min
Apr 3, 2:59 PM CDTSpecial Weather StatementMEGHenry46 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.